# SDR GLBA2010080819G

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 38,221 hours, 41,091 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 12038594001
- Part serial: 120069R
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 8,387 hours, 8,302 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR ON RT MAIN "A" SYS INDICATED DOWN AND LOCKED AT FL 260, HANDLE WAS UP AND LANDING GEAR "B" SYSTEM IS ON DML. MAINTENANCE REPLACED THE LANDING GEAR CONTROL MODULE PN 120-38594-001 SN ON 120247, SN OFF 120069R, IAW EMB120 MM 32-31-01, PERFORMED FUNCTIONAL CHECKS OK.
